# SDR IPXA10560357

- Difficulty date: May 12, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 18,668 hours, 12,231 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N1317S
- Condition: Damaged
- Location: Bs 345 S9-16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CARGO FRAME INNER FLANGE HAS MECH DAMAGE AT 6 AREAS 345 STR 9L-16L.  REPAIRED MAIN CARGO FRAME INNER FLANGE IAW SRM 53-00-07- IAW AMM 51-21-04-7 SRM 51-20-10 AND ER 10-2777 R1.
